On varieties of completely regular semigroups II.
Semigroup forum, Tome 36 (1987), pp. 253-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
variety of completely regular semigroups, ladders, varieties of orthogroups, lattice of varieties, lattice of group varieties, fully invariant congruence, complete congruences, basis of identities, lattice of band varieties, orthogroup varieties
@article{SF_1987__36_134901,
author = {L. Pol\'ak},
title = {On varieties of completely regular semigroups {II.}},
journal = {Semigroup forum},
pages = {253--284},
year = {1987},
volume = {36},
zbl = {0638.20032},
url = {http://geodesic.mathdoc.fr/item/SF_1987__36_134901/}
}
L. Polák. On varieties of completely regular semigroups II.. Semigroup forum, Tome 36 (1987), pp. 253-284. http://geodesic.mathdoc.fr/item/SF_1987__36_134901/